All statements, claims and opinions on this message board are those of the respective authors and are not intended to be a substitute for professional medical advice. As comments are posted anonymously, it should be assumed that information on this forum comes from individuals who are NOT medical professionals and have received NO formal medical or scientific education or training. Comments and postings on this site are NOT moderated for accuracy of content as moderators are NOT medical professionals. Information on this site is for educational purposes only. You should not use the information on this site for diagnosis or treatment of any health condition. Always consult with a qualified medical professional before making medication, diet, dietary supplement, exercise, or lifestyle changes or decisions.
Posted: Sun Jul 22, 2007 5:36 pm Post subject: Proper Name
Is there a name for all the problems we are having do to statin drugs? My Pain Dr. asked me what my orginal dx was. I really don't know. My orginal pain Dr. said I had a host of problems due to lipitor. So due I have: statin toxity, lipitor posioning, alergic reaction to statins or what? Lipitor caused my neuropathy, muscle weakness, brain fog, forgetfulness,pain everywhere, loss of dexterity in my hands and who all knows what! So there should be a medical name for this. Anyone know????
Joined: 28 Dec 2006 Posts: 244 Location: Bedfordshire UK
Posted: Sun Jul 22, 2007 7:36 pm Post subject:
Statin toxicity related effects would cover it. Statin induced adverse reactions could also be used. General terms like lassitude for a generalised tiredness could be used but the causes of tiredness are many and so it would not be appropriate to be too general. Adding statin related or statin induced before whichever term you want to use, makes it clear to the listener that you are ascribing your symtoms to statins.
You cannot post new topics in this forum You cannot reply to topics in this forum You cannot edit your posts in this forum You cannot delete your posts in this forum You cannot vote in polls in this forum